# SDR REXA2022042700706

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: MM67036112007
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1000 HAS MULTIPLE SPOTS OF CORROSION FROM STGR 24L TO 24R. - REMOVED AND INSTALLED DISTRIBUTION DUCT, REPAIRED FRAME FS 1000 24L-24R IAW CRJ 900 AMM 21-23-44-400-801-A01, CRJ 900 SRM 51-42-06-001-001-A01 AND EA CRJ 953-13089 REV A DATED 3/13/22.
